Solution de la question 1591
Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1890)
- Volume: 9, page 373-374
- ISSN: 1764-7908
Access Full Article
topHow to cite
topPellegrin, E.. "Solution de la question 1591." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 9 (1890): 373-374. <http://eudml.org/doc/100529>.
@article{Pellegrin1890,
author = {Pellegrin, E.},
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {373-374},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Solution de la question 1591},
url = {http://eudml.org/doc/100529},
volume = {9},
year = {1890},
}
TY - JOUR
AU - Pellegrin, E.
TI - Solution de la question 1591
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1890
PB - Carilian-Goeury et Vor Dalmont
VL - 9
SP - 373
EP - 374
LA - fre
UR - http://eudml.org/doc/100529
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.